# SDR ASOA2012092402264

- Difficulty date: August 29, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 24,821 hours, 17,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785.15-797
- Part time: 988,176 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BETWEEN FS 785.15 & 797.00 LT SIDE.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-41-49-101-001-A01.  R & R UNSERVICABLE SEAT TRACK IAW SRM 51-41-02-001-001-A01.
